Testosterone

Testosterone is a primary male sex hormone, which is made by the testicles. This hormone is responsible for the development of male reproductive organs like testes and prostate, and it also promotes secondary sexual characteristics like body hair, hoarse voice, etc. It is also made in the female ovaries but in a very less amount.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Does testosterone have fluctuations in a day?

Query: Hi doctor, I am 36 years old male and I have two children. I am suffering from loss of libido and erection problems for the past six months. Is it good to do a testosterone test in the afternoon? Recently, I had a testosterone level of 2.08 ng/mL when I tested it in the afternoon. At the previous t...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. According to your statement, you are suffering from loss of libido and erection problems for the past six months. Testosterone levels can show fluctuation throughout the year or month or even in a day. Testosterone reaches a peak value around ...  Read Full »

Are Camne VID and LVate tablets used for erection problems?

Query: Hi doctor, I have erection problems since about 1.5 years. I am 32 years old and married. My weight is 80 kg and height is 5'7". I have no other health issues apart from the erection. Earlier, I was advised by a doctor to take Camne VID and LVate tablets for a month and I felt fine. Later, I discon...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and understand your concerns. I can see two things as health problem as per details provided. One is obviously the erection problem and the second is being overweight. I am isolating the weight issue because it is a common observation to ...  Read Full »

Does the intake of Isotretinoin result in increased facial hair?

Query: Hi doctor, I am female of 25 years old. My weight is 58 kg and height is 5'3". I am suffering from acne problem for the past 5 years. I tried many antibiotics. Now, I am on Isotretinoin for more than a month and it has really cleared my acne. But, my facial hair has increased. Will it become worse i...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Isotretinoin has no effect on facial hair. An increase in the facial hair can be attributed to either hormonal abnormality or topical steroid abuse. Isotretinoin must be continued in tapering doses for at least six months. You need to go for a hormonal evaluation...  Read Full »

Can masturbation addiction result in lost interest in sex?

Query: Hi doctor,I am 37 years old, married and having two kids. My daughter is 8 years old and son is 4.6 years. I got married 9 years before. For the last 2 to 3 years that is after my second baby I am facing issue in our sexual relationship. I have lost desire, lack of interest, low libido, erectile dys...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. Masturbation does not cause any adverse effects on potency. If you are enjoying masturbation, then no need to worry. This also proves that you have libido, but you are not much enjoying sexual intercourse. You have to find ways to enjoy sexual intercourse. Spend a good ti...  Read Full »

Can testicles injury result in low testosterone levels?

Query: Hi doctor,Two months ago, I had a hit on my testicles. For first one week, I suffered with pain in the testes during erection. My erection improved after two weeks. But, in general, my erection is slightly weak. I have had a scan done and the doctor said that I have a swollen blood vessel. But, he d...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Please relax and do not worry. I think you are suffering from varicocele, dilated veins of testis. This will not be caused by trauma. A long term untreated varicocele can cause changes in your sperm parameters such as sperm count, motility, etc. Your weak erection prob...  Read Full »

Does neurological disorder affect ejaculation?

Query: Hello doctor, I am struggling with severe PE with IELT of 10 seconds or less. I cannot control during masturbation too. I am a 35 year old unmarried male. My physical health is good. Also, I do not think that my problem is a psychological one. My question is, whether neurological disorders affect e...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. Your question is valid. There are many neurological conditions that can present with PE (premature ejaculation). Ejaculation is actually a reflex being controlled at spinal level. So, disease like multiple sclerosis, which affects the white areas of cord and spinal cord ...  Read Full »

Are my symptoms due to PCOS or perimenopause?

Query: Hi doctor, I am 24 years old. Ever since my first period, my cycles have always been irregular. For almost 7 to 8 years, I had irregular cycles. I had a scan and nothing abnormal was seen. My doctor said that I should just leave nature do its work. A year back, I started with yoga. Also, I started f...  Read Full »


Dr. Purushottam Sah

Obstetrician And Gynaecologist, Sexologist, Andrologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Firstly, you need to do blood tests Hb (hemoglobin), TC (total blood count), DC (differential count), sugar postprandial, prolactin, TSH (thyroid-stimulating hormone), FSH (follicle stimulating hormone) and testosterone. Also, an ultrasound of pelvis to see the cause of m...  Read Full »

Please help my husband with an unknown allergy and sexual incompetence.

Query: Hello doctor, My husband is suffering from unknown allergy for the last 2 years. He has consulted many doctors and has done many tests, but no positive result yet. He takes Allegra or Montec every day; else he gets rashes all over the body. He is also having filaria for over 5 years and takes medic...  Read Full »


Dr. Shalini Patodiya

Dermatologist, Venereologist, Cosmetologist, Family Physician, Hair Transplant Surgeon

Answer: Hi, Welcome to icliniq.com. By allergy, if you mean red raised rashes, then that is known as urticaria. So, that means he is suffering from chronic urticaria and impotency. There can be many causes including thyroid, which can cause both the above issue. Also, rarely Allegra - Fexofenadine can cause...  Read Full »

Is my testosterone level normal for my age?

Query: Hi doctor, I have not grown to the expected height. I am 173 cm. My mother is 173 cm and father is 189 cm. I had a blood test to determine my HGH levels. The doctor asked me for a testosterone and GH test. The result came back a week later and it said that I had a low HGH level and a 21/42 level te...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Please relax and do not worry. You have not mentioned the exact HGH level values (human growth hormone) and testosterone values with units. I suggest you upload your reports. As you said, definitely you have low testosterone levels. But, do not worry. It is definitely ...  Read Full »

Are my symptoms due to PCOS?

Query: Hi doctor, I am a 34 year old white female. My height is 5'4" and weight is 165 lbs. I am a healthy athlete (crossfit athlete and a former state champion). I had a very high stress as entrepreneur for more than 5 years. My initial complaints were low energy, depression, fatigue, irregular, heavy per...  Read Full »


Dr. Bindiya Thakkar

Diabetologist, Endocrinologist

Answer: Hi, Welcome to icliniq.com. This is probably PCOS (polycystic ovarian syndrome) as you mentioned. Your history is consistent with it. I need the actual report of testosterone to know the method used for analysis and whether it was total or bioavailable testosterone. I noticed the liver function test...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.